# SDR UIEA2021041800920

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 860 Lbl 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 860 LBL 90 FLOOR BEAM SUPPORT FOUND CORROSION.( M/D STA 860 LBL 90 FLOOR BEAM SUPPORT CORROSION AREA REWORKED AS PER SRM 53-00-52-1A-1. )
